A 23-year-old male asked:
Is memory loss a side effect of taking acetyl-l-carnitine supplements? i have been taking it for energy, fatigue and weight loss.
1 doctor answer • 1 doctor weighed in
Dr. Gurmukh Singhanswered
Pathology 51 years experience
Unlikely: The supplement you are taking is not doing you any good other than lightening your wallet. You may stop it without any ill effects. Have a healthy diet, exercise 30 minutes/day, drink plenty of water, have safe sex, no tobacco alcohol weed or street drugs. For nutrition: http://www.choosemyplate.gov/. Get HPV vaccine. Wish you good health!
Created for people with ongoing healthcare needs but benefits everyone.
83 viewsAnswered >2 years ago
Last updated Apr 19, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.